MAUDE Adverse Event Report: OMNILIFE SCIENCE APEX KNEE IMPLANT; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL

OMNILIFE SCIENCE APEX KNEE IMPLANT; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL
Catalog Number KP-20210
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Aseptic loosening (4883)
Date of Event 07/02/2026
Type of Reportable Event Serious Injury
Event or Problem Description
A complaint was initiated for a patient who underwent a knee revision surgery on (b)(6) 2026.The original surgery date is (b)(6) 2023.The reason for revision is reported loosening.During the revision the, insert and bolt were removed and replaced with new components.
 
Additional Manufacturer Narrative
The complainant made no indication of any omnilife science device malfunction or deficiency related to the identity, quality, durability, reliability, safety, effectiveness or device performance contributing to the adverse event.Review of the manufacturing documentation and sterilization documentation for the devices in question revealed no deviation from process or non-conformity of product that would have caused or contributed to the adverse event.

Brand Name
APEX KNEE IMPLANT
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL
Manufacturer (Section D)
OMNILIFE SCIENCE
480 paramount dr
raynham MA 02767
Manufacturer (Section G)
OMNILIFE SCIENCE
480 paramount dr
raynham MA 02767
Manufacturer Contact
jamie demedeiros
480 paramount dr
raynham, MA 02767
MDR Report Key25889232
Report Number1226188-2026-00027
Device Sequence Number21321239
Product Code JWH
UDI-Device Identifier00841690113072
UDI-Public00841690113072
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K102578
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberKP-20210
Device Lot Number512229
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/02/2026
Initial Report FDA Received Date07/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/11/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
REF: KP-20010LOT NUMBER: 524828
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown